| Model Number |
DRW-1000-00 |
| Medical Device Problem Code |
Calibration Problem (2890)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
After a guided procedure, it was found that the implant placement was buccal compared to the surgical plan.A post-operative assessment with the system's log files was completed and a system accuracy check was completed.A definitive root cause for the inaccuracy reported could not be determined, there was no indication of a device malfunction based on investigation.The surgeon removed the implant and replaced it by hand.No further medical intervention was reported as a result of this issue.The handpiece is a standard 3rd party instrument used with yomi not manufactured by neocis.
Additional Manufacturer Narrative
Udi related data quality updates only.Updates based on udi/mdr data quality notification received on 13th dec 2024.